# SDR 9513279886

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fittings
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACKS IN THE FORWARD CARGO DOOR LOWER FITTINGS.  REPLACED FITTINGS PER SRM 51-30-02, -05.
